# SDR CALA0000439

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE WORN INTO CUSP WEB AT FS 220,  RBL 54.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, PAGE 18, 53-11-3, PAGE 49, 51-30-08, AND 53-01, FIGURE 4.
